# SDR SWAA2023101108837

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 57,878 hours, 34,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING ESCAPE GROUND EMERGENCY LIGHT INOP<[01] REPLACED EMERGENCY LIGHT BATTERY PACK CHARGER M1670 PER AMM 33-51-06. OPS CHECK GOOD
